# SDR AU990512

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Illuminated
- Location: Drag Control Sys
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) MANUAL SPOILER FAULT LIGHT ILLUMINATED.  INVESTIGATION COULD FIND NO DEFECT.  PCB CHX6 RE-RACKED.
